MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035421020
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device is not available to the manufacturer.
 
Event or Problem Description
It was reported that the subject coil prematurely detached in the microcatheter lumen during the procedure.No further information available.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional inspections were not conducted as the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable was assigned.
 
Event or Problem Description

Brand Name
TARGET 360 NANO 1MM X 2CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key17405089
Report Number3008881809-2023-00382
Device Sequence Number12237334
Product Code HCG
UDI-Device Identifier04546540697967
UDI-Public04546540697967
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2026
Device Catalogue NumberM0035421020
Device Lot Number24195973
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by Manufacturer09/21/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN).
Patient SexUnknown